Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Bleeding and stomach pain after skipping a dose of tarana tablets

my gf is given tarana tablets ... see missed that tablet 2 3 times... and yesterday she had bleeding and stomach pain.... i want to know why this tarana tablets are given for .. and what is the main function of this tablets .. and what is the side effect of this tablets
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  527
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
welcome to health care magic
this is contraceptive pill,,the fact is this why this medicine is given to your girl friend??
i think she is using birth control pills so as she missed 3 tab she again recieved her menstural cycle ,,,please dont use this unless and untill recommended by gynaecologist...
take care
Answered: Thu, 4 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor